Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(86)90049-7
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,379
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Hiearchies of Boolean Algebras.Lawrence Feiner - 1970 - Journal of Symbolic Logic 35 (3):365-374.
A Survey of Lattices of Re Substructures.Anil Nerode & Jeffrey Remmel - 1985 - In Anil Nerode & Richard A. Shore (eds.), Recursion Theory. American Mathematical Society. pp. 42--323.
Automorphisms of Supermaximal Subspaces.R. G. Downey & G. R. Hird - 1985 - Journal of Symbolic Logic 50 (1):1-9.

View all 10 references / Add more references

Citations of this work BETA

Reverse Mathematics and Fully Ordered Groups.Reed Solomon - 1998 - Notre Dame Journal of Formal Logic 39 (2):157-189.
Degrees of Orders on Torsion-Free Abelian Groups.Asher M. Kach, Karen Lange & Reed Solomon - 2013 - Annals of Pure and Applied Logic 164 (7-8):822-836.
Computable Abelian Groups.Alexander G. Melnikov - 2014 - Bulletin of Symbolic Logic 20 (3):315-356,.
Π10 Classes and Orderable Groups.Reed Solomon - 2002 - Annals of Pure and Applied Logic 115 (1-3):279-302.
Ordered Groups: A Case Study in Reverse Mathematics.Reed Solomon - 1999 - Bulletin of Symbolic Logic 5 (1):45-58.

View all 9 citations / Add more citations

Similar books and articles

Diagonal Fixed Points in Algebraic Recursion Theory.Jordan Zashev - 2005 - Archive for Mathematical Logic 44 (8):973-994.
On the Recursion Theorem in Iterative Operative Spaces.J. Zashev - 2001 - Journal of Symbolic Logic 66 (4):1727-1748.
Quasi-o-Minimal Structures.Oleg Belegradek, Ya'acov Peterzil & Frank Wagner - 2000 - Journal of Symbolic Logic 65 (3):1115-1132.
Existential Equivalence of Ordered Abelian Groups with Parameters.V. Weispfenning - 1990 - Archive for Mathematical Logic 29 (4):237-248.
On Dp-Minimal Ordered Structures.Pierre Simon - 2011 - Journal of Symbolic Logic 76 (2):448 - 460.
A Monotonicity Theorem for Dp-Minimal Densely Ordered Groups.John Goodrick - 2010 - Journal of Symbolic Logic 75 (1):221-238.
Reverse Mathematics and Fully Ordered Groups.Reed Solomon - 1998 - Notre Dame Journal of Formal Logic 39 (2):157-189.
Recursion Theory for Metamathematics.Raymond Merrill Smullyan - 1993 - Oxford, England: Oxford University Press.

Analytics

Added to PP index
2014-01-16

Total views
19 ( #585,105 of 2,519,688 )

Recent downloads (6 months)
1 ( #406,314 of 2,519,688 )

How can I increase my downloads?

Downloads

My notes